A 27-year-old male asked:
I am on 20 mg cipralex and my doc added 15 mg remeron (mirtazapine). is it ok to take these together? i'm a bit unsure as they both reuptake seratonin .
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
Excellent question: You are right that these two medications have serotonin reuptake inhibition properties.. Are you also on Cymbalta (duloxetine)? Cymbalta can do the same. If the prescribing doctor isn't a psychiatrist, he or she might not be aware of these drug interactions. Your doctor needs to at least explain the risks/benefits of this 3 drug combo, as well as the early signs of serotonin syndrome.
3.8k viewsAnswered >2 years ago
Last updated Sep 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.